MathSciNet Relay Station
MathSciNet bibliographic data
MR1971471 (2004k:54008) 54A35 (03E35 03E50 03E55)
Nyikos, Peter J. Applications of some strong set-theoretic axioms to locally compact $T\sb 5$ and hereditarily scwH spaces. Fund. Math. 176 (2003), no. 1, 25–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement